Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
East Asian mathematical journal
Journal Basic Information
Journal DOI :
Youngnam Mathematical Society
Editor in Chief :
Volume & Issues
Volume 26, Issue 5 - Nov 2010
Volume 26, Issue 4 - Aug 2010
Volume 26, Issue 3 - May 2010
Volume 26, Issue 2 - Feb 2010
Volume 26, Issue 1 - Jan 2010
Selecting the target year
STRONG CONVERGENCE THEOREM OF COMMON ELEMENTS FOR EQUILIBRIUM PROBLEMS AND FIXED POINT PROBLEMS
Zhang, Lijuan ; Hou, Zhibin ;
East Asian mathematical journal , volume 26, issue 5, 2010, Pages 599~605
In this paper, we introduce an iterative method for finding a common element of the set of solutions of an equilibrium problem, the set of common fixed points of an asymptotically strictly pseudocontractive mapping in a Hilbert space. We show that the iterative sequence converges strongly to a common element of the two sets.
GEODESIC FORMULA OF A CERTAIN CLASS OF PSEUDORIEMANNIAN 2-STEP NILPOTENT GROUPS AND JACOBI OPERATORS ALONG GEODESICS IN PSEUDORIEMANNIAN 2-STEP NILPOTENT GROUPS
Min, B. ; Jang, C. ; Park, K. ;
East Asian mathematical journal , volume 26, issue 5, 2010, Pages 607~614
In this paper, we obtain geodesic formula of a certain class of Pseudoriemmanian 2-step nilpotent groups and show a constancy of represenation matrix of Jacobi oprerators along geodesics in Pseudoriemmanian 2-step nilpotent groups with one dimensional center.
-ERROR ESTIMATES OF THE CRANK-NICOLSON DISCONTINUOUS GALERKIN APPROXIMATIONS FOR NONLINEAR PARABOLIC EQUATIONS
Ahn, Min-Jung ; Lee, Min-A ;
East Asian mathematical journal , volume 26, issue 5, 2010, Pages 615~626
In this paper, we analyze discontinuous Galerkin methods with penalty terms, namly symmetric interior penalty Galerkin methods, to solve nonlinear parabolic equations. We construct finite element spaces on which we develop fully discrete approximations using extrapolated Crank-Nicolson method. We adopt an appropriate elliptic-type projection, which leads to optimal
) error estimates of discontinuous Galerkin approximations in both spatial direction and temporal direction.
STRONG CONVERGENCE THEOREMS FOR NONEXPANSIVE MAPPINGS AND INVERSE-STRONGLY-MONOTONE MAPPINGS IN A BANACH SPACE
Liu, Ying ;
East Asian mathematical journal , volume 26, issue 5, 2010, Pages 627~639
In this paper, we introduce a new iterative sequence finding a common element of the set of fixed points of a nonexpansive mapping and the set of solutions of the variational inequality for an inverse-strongly-monotone mapping in a Banach space. Then we show that the sequence converges strongly to a common element of two sets. Using this result, we consider the problem of finding a common element of the set of fixed points of a nonexpansive mapping and the set of zeros of an inverse-strongly-monotone mapping, the fixed point problem and the classical variational inequality problem. Our results improve and extend the corresponding results announced by many others.
(m, n)-FOLD p-IDEALS IN WEAK BCC-ALGEBRAS
Karamdin, Bushra ; Bhatti, Shaban Ali ;
East Asian mathematical journal , volume 26, issue 5, 2010, Pages 641~647
Various characterizations of (m, n)-fold p-ideals of weak BCC-algebras are presented.
FINITENESS THEOREMS FOR 2-UNIVERSAL HERMITIAN LATTICES OVER SOME IMAGINARY QUADRATIC FIELDS
Park, Poo-Sung ;
East Asian mathematical journal , volume 26, issue 5, 2010, Pages 649~654
A positive definite Hermitian lattice is said to be 2-universal if it represents all positive definite binary Hermitian lattices. We find some finiteness theorems which ensure 2-universality of Hermitian lattices over several imaginary quadratic number fields.
A DIFFERENCE SET METHOD FOR CIRCULANT DECOMPOSITIONS OF COMPLETE PARTITE GRAPHS INTO GREGARIOUS 4-CYCLES
Kim, Eun-Kyung ; Cho, Young-Min ; Cho, Jung-Rae ;
East Asian mathematical journal , volume 26, issue 5, 2010, Pages 655~670
The complete multipartite graph
4 partite sets of size m is shown to have a decomposition into 4-cycles in such a way that vertices of each cycle belong to distinct partite sets of
, if 4 divides the number of edges. Such cycles are called gregarious, and were introduced by Billington and Hoffman () and redefined in . We independently came up with the result of  by using a difference set method, and improved the result so that the composition is circulant, in the sense that it is invariant under the cyclic permutation of partite sets. The composition is then used to construct gregarious 4-cycle decompositions when one partite set of the graph has different cardinality than that of others. Some results on joins of decomposable complete multipartite graphs are also presented.
A SYSTEM OF NONLINEAR VARIATIONAL INCLUSIONS WITH GENERAL H-MONOTONE OPERATORS IN BANACH SPACES
Li, Jinsong ; Wang, Wei ; Cho, Min-Hyung ; Kang, Shin-Min ;
East Asian mathematical journal , volume 26, issue 5, 2010, Pages 671~680
A system of nonlinear variational inclusions involving general H-monotone operators in Banach spaces is introduced. Using the resolvent operator technique, we suggest an iterative algorithm for finding approximate solutions to the system of nonlinear variational inclusions, and establish the existence of solutions and convergence of the iterative algorithm for the system of nonlinear variational inclusions.
A SYSTEM OF VARIATIONAL INCLUSIONS IN BANACH SPACES
Liu, Zeqing ; Zhao, Liangshi ; Hwang, Hong-Taek ; Kang, Shin-Min ;
East Asian mathematical journal , volume 26, issue 5, 2010, Pages 681~691
A system of variational inclusions with (A,
, m)-accretive operators in real q-uniformly smooth Banach spaces is introduced. Using the resolvent operator technique associated with (A,
, m)-accretive operators, we prove the existence and uniqueness of solutions for this system of variational inclusions and propose a Mann type iterative algorithm for approximating the unique solution for the system of variational inclusions.
COMMON FIXED POINTS OF ASYMPTOTICALLY NONEXPANSIVE MAPPINGS BY ONE-STEP ITERATION PROCESS IN CONVEX METRIC SPACES
Abbas, Mujahid ; Khan, Safeer Hussain ; Kim, Jong-Kyu ;
East Asian mathematical journal , volume 26, issue 5, 2010, Pages 693~702
We study one-step iteration process to approximate common fixed points of two nonexpansive mappings and prove some convergence theorems in convex metric spaces. Using the so-called condition (A'), the convergence of iteratively defined sequences in a uniformly convex metric space is also obtained.
A HYBRID PROXIMAL POINT ALGORITHM AND STABILITY FOR SET-VALUED MIXED VARIATIONAL INCLUSIONS INVOLVING (A,
Kim, Jong-Kyu ; Li, Hong Gang ;
East Asian mathematical journal , volume 26, issue 5, 2010, Pages 703~714
A new class of nonlinear set-valued mixed variational inclusions involving (A,
)-accretive mappings in Banach spaces is introduced and studied, which includes many kind of variational inclusion (inequality) and complementarity problems as special cases. By using the resolvent operator associated with (A,
)-accretive operator due to Lan-Cho-Verma, the existence of solution for this kind of variational inclusion is proved, and a new hybrid proximal point algorithm is established and suggested, the convergence and stability theorems of iterative sequences generated by new iterative algorithms are also given in q-uniformly smooth Banach spaces.